MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3420
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with a gore® tag® thoracic endoprosthesis.On (b)(6) 2022, follow-up imaging determined a distal type i endoleak, no aneurysm enlargement was reported.There is currently no treatment plan in place for the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular treatment for an thoracic dissectiion and was implanted with a gore® tag® thoracic endoprosthesis.On (b)(6) 2022, follow-up imaging determined a distal type i endoleak, no aneurysm enlargement was reported.On (b)(6) 2022, the patient underwent reintervention and a gore® tag® conformable thoracic stent graft was placed to extend coverage a couple centimeters above the celiac artery.This resolved the suspected leak.Not certain it was really a leak or just continuation of the dissection.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Images were provided to gore for evaluation and showed the following: one time point available for evaluation: post-implantation cta dated (b)(6) 2021.There appears to be dissection in the aorta from the head vessels to the sma.There appears to be a tear just distal to the implanted device in the descending thoracic aorta.Contrast appears in both lumens at the level of the tear.
 
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: dissection, cad, hyperlipidemia, htn, traumatic brain injury, pneumonia due to covid, covid x 3, carotid stenosis, chronic kidney disease, thyroid disease, seizures, stroke.D11: patient medications include but are not limited to: baby aspirin, albuterol, lipitor, vitamin d3, guanadine, aerosoft, flovent, keppera, synthyroic, lisinoporil, lopressor, nephradapine, prednisone, zoloft, trazodone.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13699635
Report Number2017233-2022-02795
Device Sequence Number5433964
Product Code MIH
UDI-Device Identifier00733132613656
UDI-Public00733132613656
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberTGT3420
Device Catalogue NumberTGT3420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
02/28/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/24/2022
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight127 KG